Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a minimum problem in the theory of analytic functions of several variables


Author: W. T. Martin
Journal: Trans. Amer. Math. Soc. 48 (1940), 351-357
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1940-0002619-5
MathSciNet review: 0002619
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0002619-5
Article copyright: © Copyright 1940 American Mathematical Society